# SDR CALA2014060291198

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 69,486 hours, 24,494 cycles
- Engine: Pwa PW2040
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER XFER STATUS.  AIRPLANE FAILS MEL MX PROCEDURE 3161B.  REPLACED K10051 RELAY & M10145 TIME DELAY AS SUGGESTED BY MEL 3161B A 9 A, NO HELP.  REPLACED PTU CONTROL VLV IAW AMM 29-22-03.
